Unique common fixed points for two generalized expansive mappings on non-normal cone metric spaces with Banach algebras

Yongjie Piao

Abstract


By using some elementary results concerning cone metric spaces over Banach algebras and the related ones about c-sequence on cone metric spaces, some new coincidence point and common fixed point theorems for two generalized expansive mappings were discussed and obtained on cone metric spaces over Banach algebras without the assumption of normality and some unique fixed point theorems were given. Also, One of the main results is supported with a relevant example.

Full Text: PDF

How to Cite this Article:

Yongjie Piao, Unique common fixed points for two generalized expansive mappings on non-normal cone metric spaces with Banach algebras, Advances in Fixed Point Theory, Vol 8, No 4 (2018), 367-383

Copyright © 2018 Yongjie Piao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.